Yidong Sun ; Zhiping Wang - String pattern avoidance in generalized non-crossing trees

dmtcs:465 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 1 - https://doi.org/10.46298/dmtcs.465
String pattern avoidance in generalized non-crossing treesArticle

Authors: Yidong Sun 1; Zhiping Wang 1

  • 1 Department of Mathematics [Dalian]

The problem of string pattern avoidance in generalized non-crossing trees is studied. The generating functions for generalized non-crossing trees avoiding string patterns of length one and two are obtained. The Lagrange inversion formula is used to obtain the explicit formulas for some special cases. A bijection is also established between generalized non-crossing trees with special string pattern avoidance and little Schr ̈oder paths.


Volume: Vol. 11 no. 1
Section: Combinatorics
Published on: January 1, 2009
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 243 times.
This article's PDF has been downloaded 218 times.